# SDR SWAA2024011734605

- Difficulty date: December 21, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 907 BTW STR 25R TO STR 26R WL 156.1 AT AFT CARGO COMPARTMENT 2023-766695<[01] REPLACED FRAME LOCATED BS907 BTW SRT 24R TO STR 24L IAW B737-700 SRM 51-40-02 AND DWG 147A1007 REV:D AND DWG 147A0002 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FRAME LOCATED BS907 BTW SRT 24R TO STR 24L IAW B737-700 SRM 51-40-02 AND DWG 147A1007 REV:D AND DWG 147A0002 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
